# SDR CA061019007

- Difficulty date: October 18, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 29,124 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 8190026
- Part serial: AIL355
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF WHILE REDUCING POWER FROM TAKE OFF POWER TO CLIMB, THE L/H PROP AUTOFEATHERED. AUTO FEATHER CIRCUIT BREAKER PULLED AND PROP RETURNED TO NORMAL. MAINTENANCE CONFIRMED SNAG AND REPLACED THE AUTOFEATHER PRESSURE SWITCH, CARRIED OUT GROUND RUNS AND RETURNED THE AIRCRFAT TO SERVICE. (TC# 20061019007)
